# SDR UIEA2024010800008

- Difficulty date: January 9, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 95,897 hours, 24,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 11022
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE INERTIA DESCENT REEL FELL OUT OF HOLDER AND UNWOUND ON CLIMBOUT( REPLACED THE SECOND AFT INERTIA DESCENT REEL DEVICE IAW AMM 25-61-05. THIS CLEARS MDDR 200637. MCC NOTIFIED. )
